# SDR HALA2017122600315

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 59,265 hours, 10,916 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE.  RESET RT & LT WEATHER RADAR CIRCUIT BREAKERS. TEST ON LEFT & RIGHT RADAR OK.  ACFT OK TO CONTINUE.
